Resultados globales: 4 registros encontrados en 0.02 segundos.
Artículos, Encontrados 4 registros
Artículos Encontrados 4 registros  
1.
14 p, 608.8 KB Periodic solutions for nonlinear differential systems: The second order bifurcation function / Buica, Adriana (Babes-Bolyai University(Romania). Department of Mathematics) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We are concerned here with the classical problem of Poincaré of persistence of periodic solutions under small perturbations. The main contribution of this work is to give the expression of the second order bifurcation function in more general hypotheses than the ones already existing in the literature. [...]
2014
Topological Methods in Nonlinear Analysis, Vol. 43 Núm. 2 (2014) , p. 403-419  
2.
13 p, 709.9 KB A second order analysis of the periodic solutions for nonlinear periodic differential systems with a small parameter / Buica, Adriana (Babeç-Bolyai University(Romania). Department of Applied Mathematics) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We deal with nonlinear T–periodic differential systems depending on a small parameter. The unperturbed system has an invariant manifold of periodic solutions. We provide the expressions of the bifurcation functions up to second order in the small parameter in order that their simple zeros are initial values of the periodic solutions that persist after the perturbation. [...]
2012 - 10.1016/j.physd.2011.11.007
Physica D. Nonlinear Phenomena, Vol. 241 (2012) , p. 528-533  
3.
25 p, 793.0 KB Bifurcations from nondegenerate families of periodic solutions in Lipschitz systems / Buica, Adriana (Bolyai University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makarenkov, Oleg (Imperial College London. Department of Mathematics)
2012 - 10.1016/j.jde.2011.11.019
Journal of Differential Equations, Vol. 252 (2012) , p. 3899-3919  
4.
7 p, 318.1 KB A Note on Forced Oscillations in Differential Equations with Jumping Nonlinearities / Buica, Adriana (Bolyai University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makarenkov, Oleg (University of Texas at Dallas. Department of Mathematical Sciences)
The goal of this paper is to study bifurcations of asymptotically stable 2-periodic solutions in the forced asymmetric oscillator u c u u a u^ =1 t by means of a Lipschitz generalization of the second Bogolubov's theorem due to the authors. [...]
2015 - 10.1007/s12591-014-0199-5
Differential Equations and Dynamical Systems, Vol. 23 Núm. 4 (2015) , p. 415-421  

Vea también: autores con nombres similares
2 Buica, A.
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.